PurposePain Reliever/Fever Reducer..
Usesreduces fever, relieves minor aches and pains due to: the common cold; flu; headache; sore throat; toothache
Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may includeAllergy alert: acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening,blisters,rash
Do not use Do not use : with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist,if your child is allergic to acetaminophen or any of the inactive ingredients in this product.
Stop use and ask a doctor if Stop use and ask a doctor if : pain gets worse or lasts more than 5 days,fever gets worse or lasts more than 3 days,new symptoms occur,redness or swelling is present. These could be signs of a serious condition.
DirectionsThis product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning). Shake well before using. ml = milliliter. Find right dose on chart. If possible, use weight to dose; otherwise, use age. Push air out of syringe. Insert syringe tip into bottle opening. Flip bottle upside down. Pull yellow part of syringe to correct dose. Dispense liquid slowly into child's mouth, toward inner cheek. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Replace cap tightly to maintain child resistance. Attention: use only enclosed syringe specifically designed for use with this product. Do not use any other dosing device.
Under 2 Years (Under 24 lbs)Ask a doctor (Dose ml (or as directed by a doctor)).
2-3 Years (24-35 lbs)5 mL (Dose ml (or as directed by a doctor)).
Other informationStore between 20-25 degrees C (68-77 degrees F). Do not use if carton tape or bottle wrap imprinted with Tylenol is broken or missing.
anhydrous citric acid, flavors, glycerin, microcrystalline cellulose and carboxymethylcellulose sodium, potassium sorbate, purified water, sorbitol solution, sucralose, sucrose, xanthan gum
Question or comments?800-458-1635